# SDR ABXA201006140090

- Difficulty date: June 14, 2010
- Submitted: June 16, 2010
- Operation: Air carrier
- Aircraft: N784AX
- Make and model: Boeing 767281
- Aircraft serial: 23017
- Aircraft time: 51,566 hours, 37,728 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER CARGO BAY HAS CORROSION BY THE EDGE OF A PANEL ON A FLOOR SEAM PLATE AT STA 610 AROUND LBL 18.  REMOVED CORROSION & REPAIRED AREA IAW B767-200 SRM 53-00-07 FIG 201.
